File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Dyadic formulation of morphology-dependent resonances. III. Degenerate perturbation theory

TitleDyadic formulation of morphology-dependent resonances. III. Degenerate perturbation theory
Authors
KeywordsEigenvalues And Eigenfunctions
Green's Function
Matrix Algebra
Perturbation Techniques
Issue Date2002
PublisherOptical Society of America. The Journal's web site is located at http://josab.osa.org/journal/josab/about.cfm
Citation
Journal Of The Optical Society Of America B: Optical Physics, 2002, v. 19 n. 1, p. 154-164 How to Cite?
AbstractBased on the completeness of morphology-dependent resonances (MDRs) in a dielectric sphere and the associated MDR expansion of the transverse dyadic Green's function, a generic perturbation theory is formulated. The method is capable of handling cases with degeneracies in the MDR frequencies, which are ubiquitous in systems with a specific symmetry. One then applies the perturbation scheme to locate the MDRs of a dielectric sphere that contains several smaller spherical inclusions. To gauge the accuracy and efficiency of the perturbation scheme, we also use a transfer-matrix method to obtain an eigenvalue equation for MDRs in these systems. The results obtained from these two methods are compared, and good agreement is found. © 2002 Optical Society of America.
Persistent Identifierhttp://hdl.handle.net/10722/132508
ISSN
2015 Impact Factor: 1.731
2015 SCImago Journal Rankings: 1.139
References

 

DC FieldValueLanguage
dc.contributor.authorNg, SWen_HK
dc.contributor.authorLeung, PTen_HK
dc.contributor.authorLee, KMen_HK
dc.date.accessioned2011-03-28T09:25:42Z-
dc.date.available2011-03-28T09:25:42Z-
dc.date.issued2002en_HK
dc.identifier.citationJournal Of The Optical Society Of America B: Optical Physics, 2002, v. 19 n. 1, p. 154-164en_HK
dc.identifier.issn0740-3224en_HK
dc.identifier.urihttp://hdl.handle.net/10722/132508-
dc.description.abstractBased on the completeness of morphology-dependent resonances (MDRs) in a dielectric sphere and the associated MDR expansion of the transverse dyadic Green's function, a generic perturbation theory is formulated. The method is capable of handling cases with degeneracies in the MDR frequencies, which are ubiquitous in systems with a specific symmetry. One then applies the perturbation scheme to locate the MDRs of a dielectric sphere that contains several smaller spherical inclusions. To gauge the accuracy and efficiency of the perturbation scheme, we also use a transfer-matrix method to obtain an eigenvalue equation for MDRs in these systems. The results obtained from these two methods are compared, and good agreement is found. © 2002 Optical Society of America.en_HK
dc.languageengen_US
dc.publisherOptical Society of America. The Journal's web site is located at http://josab.osa.org/journal/josab/about.cfmen_HK
dc.relation.ispartofJournal of the Optical Society of America B: Optical Physicsen_HK
dc.subjectEigenvalues And Eigenfunctionsen_US
dc.subjectGreen's Functionen_US
dc.subjectMatrix Algebraen_US
dc.subjectPerturbation Techniquesen_US
dc.titleDyadic formulation of morphology-dependent resonances. III. Degenerate perturbation theoryen_HK
dc.typeArticleen_HK
dc.identifier.emailLee, KM: kmlee1@hkucc.hku.hken_HK
dc.identifier.authorityLee, KM=rp01471en_HK
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0042457149en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0042457149&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume19en_HK
dc.identifier.issue1en_HK
dc.identifier.spage154en_HK
dc.identifier.epage164en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridNg, SW=36808380900en_HK
dc.identifier.scopusauthoridLeung, PT=7401747830en_HK
dc.identifier.scopusauthoridLee, KM=26659913500en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats